# SDR USAABB04038

- Difficulty date: April 19, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE R4 DOOR EVACUATION SLIDE WILL NOT ARM.  MAINTENANCE READJUSTED THE SLIDE AND LUBED THE GIRT BAR. (M)
